# SDR 2023FA0000034

- Difficulty date: January 18, 2023
- Submitted: January 18, 2023
- Operation: General aviation
- Aircraft: N607TX
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605340
- Aircraft time: 14,331 hours, 11,233 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pcb
- Part number: 66187046
- Part serial: 0942
- Condition: Failed
- Location: Mlg Indication
- Part time: 5,096 hours, 3,949 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO LANDING GEAR INDICATION WHEN SELECT LEVER SELECTED DOWN.
